# SDR 96ZZZX5557

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402MQ
- Make and model: Cessna 402C
- Aircraft serial: 402C095
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limit Switch
- Condition: Arms Loose
- Location: Flap Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FOUND HANGING DOWN APROXIMATELY 1 INCH AT INSPECTION.  DISCOVERED FLAP GEARBOX LIMIT SWITCH ACTUATING ARM LOOSE ON SHAFT.  FLAP PRE-SELECT SWITCH FAILED AND FLAPS DID NOT STOP.  REPLACED BENT PUSH/PULL TUBES AND GEARBOX RIGGED AND OPS CHECKED SYSTEM.
